# SDR SWAA2022040713412

- Difficulty date: November 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GUIDE TRACK FOR L/H HORIZONTAL STAB UPPER SHARK FIN IS CRACKED / REMOVED FWD GUIDE TRACK FOR L/H HORIZONTAL STAB UPPER SHARK FIN IAW M/M 27-41-31-000-802 STEPS 2E(2) 56167U 03NOV19 LEAD 69 03NOV19 REPLACED FWD GUIDE TRACK FOR L/H HORIZONTAL STAB UPPER SHARK FIN IAW AMM 51-31-00-390-804 AND AMM 51-21-99-300-802 STEP 3C(1) AND RIPC 53-31-31-05
